# SDR DL72K960334

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 1183 BULKHEAD VERTICAL STIFFENER CRACKED 1 INCH AT LOWER END, BL 8L WL 185.  REPAIR:  REPAIRED PER M/M 55-11-0, PAR 9.
